MAUDE Adverse Event Report: COOK INC ROSCH-UCHIDA TRANSJUGULAR LIVER ACCESS SET; DYB INTRODUCER, CATHETER

COOK INC ROSCH-UCHIDA TRANSJUGULAR LIVER ACCESS SET; DYB INTRODUCER, CATHETER
Model Number G06929
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - customer (person): phone: (b)(6).H3 - device evaluated by mfg.Device has been returned, and preliminary evaluation has been performed.However, the investigation is ongoing.The device evaluation summary will be included in the follow up report once the investigation has been completed.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the hub separated from the introducer catheter in a rosch-uchida transjugular liver access set.The transjugular liver access set was required for a patient undergoing a transjugular intrahepatic portosystemic shunt (tips) procedure in the gastroenterology department.Hepatic angiography was used to show the position of the portal vein and to puncture the jugular vein.The device was to be used for puncture between the hepatic vein and portal vein.However, after opening the packaging of the set, resistance between the flexor sheath and the 10 french black catheter/stiffening cannula combination was experienced, resulting in separation of the hub from the 10 french black catheter.The device was immediately replaced with a new liver access set with the same catalog number.The situation improved slightly, and the puncture was successfully performed.Subsequently, balloon dilation and stent implantation were performed.Procedural imaging confirmed smooth blood reflux and a decrease in portal vein pressure to the ideal range.Patient bandaged and safely returned to the ward.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.The device was received by cook on 25-feb-2026.Preliminary visual examination revealed that the flexor sheath was unraveled, thus prompting this report.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unchanged, unknown, or unavailable.Investigation ¿ evaluation it was reported that the hub separated from the introducer catheter in a rosch-uchida transjugular liver access set.The transjugular liver access set was required for a patient undergoing a transjugular intrahepatic portosystemic shunt (tips) procedure in the gastroenterology department.Hepatic angiography was used to show the position of the portal vein and to puncture the jugular vein.The device was to be used for puncture between the hepatic vein and portal vein.However, after opening the packaging of the set, resistance between the flexor sheath and the 10 french black catheter/stiffening cannula combination was experienced, resulting in separation of the hub from the 10 french black catheter.The device was immediately replaced with a new liver access set with the same catalog number.The situation improved slightly, and the puncture was successfully performed.Subsequently, balloon dilation and stent implantation were performed.Procedural imaging confirmed smooth blood reflux and a decrease in portal vein pressure to the ideal range.Patient bandaged and safely returned to the ward.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.The device was received by cook on 25feb2026.Preliminary visual examination revealed that the flexor sheath was unraveled, thus prompting this report.Reviews of documentation including the complaint history, device history record (dhr), specifications, and quality control procedures, as well as a visual inspection, functional test, and dimensional verification of the returned device, were conducted during the investigation.One used set was received.The black catheter pulled free from its hub and was stuck inside the sheath.The catheter was able to be removed from the sheath with pliers.The sheaths hub was removed, and the inner coil appears to be unraveled.The outer diameter of the catheter was measured twice at three different locations throughout the length.The catheter measured out of specification.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhr for the reported complaint device lot and the related subassembly lots did not reveal any related quality control discrepancies.A complaint history search identified no other events reported for the related failure mode.Cook did not review product labeling.The manufacturer does not apply an ifu for this product.Instructions for use are applied by the local distribution partner.Based on the information provided, inspection of the returned device, and the results of the investigation, cook concludes the cause of the event to be supplier manufacturing deficiency.A supplier corrective action was opened to further investigate this issue and remains ongoing.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ROSCH-UCHIDA TRANSJUGULAR LIVER ACCESS SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24630044
Report Number1820334-2026-00292
Device Sequence Number9067973
Product Code DYB
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K171820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG06929
Device Catalogue NumberRUPS-100
Device Lot Number16840410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
C TUBE; COOK BALLOON; GORE VIATORR STENT; TERUMO 5F PUNCTURE SHEATH; TERUMO LIVER TUBE; TERUMO MICROCATHETER
Patient Age75 YR
Patient SexFemale
Patient Weight54 KG